ICRA 2012 Paper Abstract

Close

Paper WeD01.2

Pham, Quang-Cuong (University of Tokyo), Nakamura, Yoshihiko (University of Tokyo)

Regularity Properties and Deformation of Wheeled Robots Trajectories

Scheduled for presentation during the Regular Session "Non-Holonomic Motion Planning" (WeD01), Wednesday, May 16, 2012, 16:45−17:00, Meeting Room 1 (Mini-sota)

2012 IEEE International Conference on Robotics and Automation, May 14-18, 2012, RiverCentre, Saint Paul, Minnesota, USA

This information is tentative and subject to change. Compiled on June 18, 2018

Keywords Wheeled Robots, Nonholonomic Motion Planning, Kinematics

Abstract

Our contribution in this article is twofold. First, we identify the regularity properties of the trajectories of planar wheeled mobile robots. By regularity properties of a trajectory we mean whether this trajectory, or a function computed from it, belongs to a certain class Cn (the class of functions that are differentiable n times with a continuous nth derivative). We show that, under some generic assumptions about the rotation and steering velocities of the wheels, any non-degenerate wheeled robot belongs to one of the two following classes. Class I comprises those robots whose admissible trajectories in the plane are C1 and piecewise C2; and class II comprises those robots whose admissible trajectories are C1, piecewise C2 and, in addition, curvature-continuous. Second, based on this characterization, we derive new feedback control and gap filling algorithms for wheeled mobile robots using the recently-developed affine trajectory deformation framework.

 

 

Technical Content © IEEE Robotics & Automation Society

This site is protected by copyright and trademark laws under US and International law.
All rights reserved. © 2002-2018 PaperCept, Inc.
Page generated 2018-06-18  00:51:30 PST  Terms of use